# SDR DALA2016121209788

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 67,988 hours, 50,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER CEILING LIGHTS ROW 17-19 INOP. REPLACED BATTERIES FOR B5-102 EMER LIGHTS REF AMM 33-53. OPS CHECK GOOD.
